Siberian Mathematical Journal

, Volume 21, Issue 6, pp 883–890 | Cite as

Solutions of a system of functional equations in the class of meromorphic functions

  • L. I. Il'evskii


Functional Equation Meromorphic Function 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. Hurwitz and R. Courant, Theory of Functions [Russian translation], Nauka, Moscow (1968).Google Scholar
  2. 2.
    B. M. Makarov, “On the problems of moments in certain functional spaces”, Dokl. Akad. Nauk SSSR,127, No. 5, 957–960 (1959).Google Scholar
  3. 3.
    L. I. Il'evskii, “On the solutions of a functional equation in different classes of entire functions”, Teor. Funkts., Funkts. Anal. Prilozhen.,34, 52–64 (1979).Google Scholar
  4. 4.
    A. A. Gol'dberg and I. V. Ostrovskii, Distribution of the Values of Meromorphic Functions [in Russian], Nauka, Moscow (1970).Google Scholar

Copyright information

© Plenum Publishing Corporation 1981

Authors and Affiliations

  • L. I. Il'evskii

There are no affiliations available

Personalised recommendations